# SDR UPS03440621

- Difficulty date: April 14, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 65B0831517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C M/D- BS 1301 S15-16R FRAME SHEAR TIE CRACKED.     SHEAR TIE REPLACED AS PER SRM 51-10-01 PAGE 8.
